# SDR BDHA9600021

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Part number: 2765020065
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MSP - FLT 434 - AFTER ENGINE SHUT DOWN THE LEFT ENGINE STARTED LEAKING OIL.  INSPECTION OF THE SYSTEM FOUND THE TAB HAD BROKE OFF AND CHAFED A HOLE IN THE OIL TANK.  THE OIL TANK WAS CHANGED AND THE AIRCRAFT WAS RELEASED.  (M)
